Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



K-theoretic classification for certain inductive limit $Z_2$ actions on real rank zero C$^*$-algebras

Author: Hongbing Su
Journal: Trans. Amer. Math. Soc. 348 (1996), 4199-4230
MSC (1991): Primary 46L80; Secondary 46L40
MathSciNet review: 1376557
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a K-theoretic classification is given of the C$^*$-algebra dynamical systems $(A, \alpha , Z_2)= \lim \limits_\to (A_n, {\alpha }_n, Z_2)$ where $A$ is of real rank zero, each $A_n$ is a finite direct sum of matrix algebras over finite connected graphs, and each $\alpha _n$ is induced by an action on each component of the spectrum of $A_n$. Corresponding to the trivial actions is the K-theoretic classification for real rank zero C$^*$-algebras that can be expressed as finite direct sums of matrix algebras over finite graphs obtained in Mem. Amer. Math. Soc. no. 547, vol. 114.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L80, 46L40

Retrieve articles in all journals with MSC (1991): 46L80, 46L40

Additional Information

Hongbing Su
Address at time of publication: The Fields Institute, 222 College Street, 2nd Floor, Toronto, Ontario, Canada, M5T 3J1

Keywords: K-theoretic classification, group actions on C$^*$-algebras
Received by editor(s): June 16, 1995
Additional Notes: This work was supported by a NSERC postdoctoral fellowship of Canada.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society